# SDR COMA0360578

- Difficulty date: December 26, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 9,257 hours, 8,102 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX623713
- Condition: Malfunctioned
- Location: Nr 2 Hyd Sys
- Part time: 9,256 hours, 8,103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5039 HYDRAULIC NR 2 LOW PRESSURE CAUTION.  REPLACED THE RT ENGINE HYDRAULIC PUMP.
